# SDR 02022651

- Difficulty date: January 22, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455021
- Part serial: 0068B
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF THE FLIGHT FROM IAD TO GSP, THE CREW REPORTED THAT UPON LANDING GEAR RETRACTION HAD NO INDICATION OF GEAR RETRACTION ON THE FLIGHT DECK.  THE THREE GREEN GEAR DOWN/LOCKED INDICATORS REMAINED ILLUMINATED.  THE CREW REPORTED, RECEIVED ANTI-SKID OUTBOARD AND PARKING BRAKE SOV FAIL MESSAGES.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LANDING GEAR SELECTOR.  LANDING GEAR EXTENSION/RETRACTION OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
